3 doctors weighed in:
I started on birth control and now im having abdonmen pain & brown spotting or dischange. Is that normal?
3 doctors weighed in

Dr. Kenneth Cheng
Family Medicine
2 doctors agree
In brief: Possibly
Anytime a new birth control is started, it can cause side effects such as nausea, cramping, break through bleeding or discharge.
Consult with your doctor immediately if the pain is moderate, severe, or long lasting, if bleeding worsens or is continuous, and if you get any lightheadedness or dizziness.

In brief: Possibly
Anytime a new birth control is started, it can cause side effects such as nausea, cramping, break through bleeding or discharge.
Consult with your doctor immediately if the pain is moderate, severe, or long lasting, if bleeding worsens or is continuous, and if you get any lightheadedness or dizziness.
Dr. Kenneth Cheng
Dr. Kenneth Cheng
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
107,000 doctors available
Read more answers from doctors